Alert archive / Missouri / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this red flag warning at Nov 28, 2010, 3:27 AM CST for 7 counties in Kansas; 13 counties in Missouri. It took effect at Nov 28, 2010, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2010, 3:27 AM CST (09:27 UTC)
- In effect from
- Nov 28, 2010, 12:00 PM CST
- Expired
- Nov 28, 2010, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Bates County, MO, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2817 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799 WWUS83 KEAX 280927 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 327 AM CST SUN NOV 28 2010 ...HIGH FIRE DANGER RISK THIS AFTERNOON OVER EASTERN KANSAS AND WESTERN MISSOURI... .SEASONALLY WARM TEMPERATURES WILL COMBINE WITH STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES TO PRODUCE A HIGH FIRE DANGER RISK SUNDAY AFTERNOON. THE RECENT LACK OF RAINFALL HAS ALLOWED DORMANT GRASS AND BRUSH TO SIGNIFICANTLY CURE THE PAST TWO WEEKS. THESE DRY FUELS WHEN COMBINED WITH THE EXPECTED STRONG SOUTHERLY WINDS MAY BE CAPABLE OF PRODUCING RAPIDLY SPREADING WILD FIRES. THE FIRE DANGER THREAT WILL DIMINISH THIS EVENING AS HIGHER LEVELS OF MOISTURE MOVE NORTHWARD INTO THE REGION. KSZ025-057-060-102>105-MOZ011-012-020-021-028>030-037-038-043-044- 053-054-282100- /O.NEW.KEAX.FW.W.0004.101128T1800Z-101129T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-HOLT-ANDREW-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- 327 AM CST SUN NOV 28 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...11...12...20...21...28...29...30...37...38 IN KANSAS...25...57...60...102...103...104...105 STRONG SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WILL COMBINE WITH SEASONALLY WARM TEMPERATURES AND VERY LOW RELATIVE HUMIDITY VALUES TO PRODUCE FAVORABLE CONDITIONS FOR RAPIDLY SPREADING WILD FIRES SUNDAY AFTERNOON. THE HIGHEST FIRE DANGER THREAT WILL FALL ALONG AND SOUTHWEST OF A LINE FROM ST. JOSEPH TO RICHMOND AND CLINTON...INCLUDING THE KANSAS CITY METROPOLITAN AREA. THOSE WITH FIRE WEATHER INTERESTS SHOULD CAREFULLY MONITOR CONDITIONS THIS AFTERNOON AND AVOID BURNING ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DUX
3 follow-up statements
606 WWUS83 KEAX 281614 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1014 AM CST SUN NOV 28 2010 ...HIGH FIRE DANGER RISK THIS AFTERNOON OVER EASTERN KANSAS AND WESTERN MISSOURI... .SEASONALLY WARM TEMPERATURES WILL COMBINE WITH STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES TO PRODUCE A HIGH FIRE DANGER RISK THIS AFTERNOON. THE RECENT LACK OF RAINFALL HAS ALLOWED DORMANT GRASS AND BRUSH TO SIGNIFICANTLY CURE THE PAST TWO WEEKS. THESE DRY FUELS WHEN COMBINED WITH THE EXPECTED STRONG SOUTHERLY WINDS MAY BE CAPABLE OF PRODUCING RAPIDLY SPREADING WILD FIRES. THE FIRE DANGER THREAT WILL DIMINISH THIS EVENING AS HIGHER LEVELS OF MOISTURE MOVE NORTHWARD INTO THE REGION. KSZ025-057-060-102>105-MOZ011-012-020-021-028>030-037-038-043-044- 053-054-290000- /O.CON.KEAX.FW.W.0004.101128T1800Z-101129T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-HOLT-ANDREW-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- 1014 AM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...11...12...20...21...28...29...30...37...38 IN KANSAS...25...57...60...102...103...104...105 STRONG SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WILL COMBINE WITH SEASONALLY WARM TEMPERATURES AND VERY LOW RELATIVE HUMIDITY VALUES TO PRODUCE FAVORABLE CONDITIONS FOR RAPIDLY SPREADING WILD FIRES THIS AFTERNOON. THE HIGHEST FIRE DANGER THREAT WILL FALL ALONG AND SOUTHWEST OF A LINE FROM ST. JOSEPH TO RICHMOND AND CLINTON...INCLUDING THE KANSAS CITY METROPOLITAN AREA. THOSE WITH FIRE WEATHER INTERESTS SHOULD CAREFULLY MONITOR CONDITIONS THIS AFTERNOON AND AVOID BURNING ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
578 WWUS83 KEAX 282010 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 210 PM CST SUN NOV 28 2010 ...HIGH FIRE DANGER RISK THIS AFTERNOON OVER EASTERN KANSAS AND WESTERN MISSOURI... .WARM TEMPERATURES WILL COMBINE WITH STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES TO PRODUCE A HIGH FIRE DANGER RISK THE REMAINDER OF THIS AFTERNOON. THE RECENT LACK OF RAINFALL HAS ALLOWED DORMANT GRASS AND BRUSH TO SIGNIFICANTLY CURE THE PAST TWO WEEKS. THESE DRY FUELS WHEN COMBINED WITH THE EXPECTED STRONG SOUTHERLY WINDS MAY BE CAPABLE OF PRODUCING RAPIDLY SPREADING WILD FIRES. THE FIRE DANGER THREAT WILL DIMINISH THIS EVENING AS HIGHER LEVELS OF MOISTURE MOVE NORTHWARD INTO THE REGION. KSZ025-057-060-102>105-MOZ011-012-020-021-028>030-037-038-043-044- 053-054-290000- /O.CON.KEAX.FW.W.0004.000000T0000Z-101129T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-HOLT-ANDREW-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- 210 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...11...12...20...21...28...29...30...37...38 IN KANSAS...25...57...60...102...103...104...105 STRONG SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WILL COMBINE WITH WARM TEMPERATURES AND VERY LOW RELATIVE HUMIDITY VALUES TO PRODUCE FAVORABLE CONDITIONS FOR RAPIDLY SPREADING WILD FIRES THE REMAINDER OF THIS AFTERNOON. THE HIGHEST FIRE DANGER THREAT WILL FALL ALONG AND SOUTHWEST OF A LINE FROM ST. JOSEPH TO RICHMOND AND CLINTON...INCLUDING THE KANSAS CITY METROPOLITAN AREA. THOSE WITH FIRE WEATHER INTERESTS SHOULD CAREFULLY MONITOR CONDITIONS THIS AFTERNOON AND AVOID BURNING ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DB
627 WWUS83 KEAX 282351 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 551 PM CST SUN NOV 28 2010 KSZ025-057-060-102>105-MOZ011-012-020-021-028>030-037-038-043-044- 053-054-290100- /O.EXP.KEAX.FW.W.0004.000000T0000Z-101129T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-HOLT-ANDREW-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON- LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- 551 PM CST SUN NOV 28 2010 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN MISSOURI...11...12...20...21...28...29...30...37...38 IN KANSAS...25...57...60...102...103...104...105 WITH COOLING TEMPERATURES AFTER SUNSET THIS EVENING...RELATIVE HUMIDITY LEVELS HAVE RECOVERED SUFFICIENTLY TO ALLOW THE RED FLAG WARNING TO EXPIRE AT 6 PM. $$ PC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this red flag warning went out at Nov 28, 3:04 AM CST, 23 minutes earlier.
Area forecast discussion, Nov 28, 3:04 AM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 AM CST SUN NOV 28 2010
.DISCUSSION...
THREE MAIN CONCERNS IN THE SHORT TERM PORTION OF THE FCST...WITH FIRE
DANGER...WIND...AND PRECIPITATION ALL EXPECTED IN THE UPCOMING 48
HOURS. CURRENTLY...PROFILER INDICATE THE DEVELOPMENT OF A STRONG LLJ
SOME 55 KNOTS ACROSS THE CENTRAL PLAINS. A BREEZY SFC WIND CONTINUES
TO KEEP CONDITIONS MIXY AND TEMPERATURES HAVE HELD IN THE 30S IN MOST
LOCATIONS. ADDITIONALLY...SFC DEW POINTS REMAIN VERY LOW THIS MORNING
DUE TO THE CONTINUED TURBULENT MIXING OF DRIER AIR ALOFT. THERE ARE
SLIGHTLY HIGHER LVLS OF SFC MOISTURE OVER EASTERN MO...HOWEVER THE
SHALLOW SFC MOISTURE IS STRUGGLING TO ADVECT INTO THE AREA.
SUNDAY:
AS THE UPR LVL TROUGH MOVING INTO THE GREAT BASIN BEGINS TO EJECT
EASTWARD...THE STRONG LOW-LVL JET SOME 50-60 KNOTS WILL ALSO SHIFT
SLIGHTLY FURTHER EAST. WITH SFC CYCLOGENESIS DEVELOPING OVER THE
WESTERN PLAINS...THE RESULTANT PRESSURE GRADIENT WILL TIGHTEN OVER
THE CWA. WITH A COMBINATION OF MOMENTUM TRANSFER AND GRADIENT
FLOW...SUSTAINED SFC WINDS WILL FLIRT WITH ADVISORY CRITERIA OVER THE
WESTERN HALF OF THE CWA.
OF MORE CONCERN WILL BE THE FIRE DANGER THREAT. PLEASE SEE SEPARATE
FIRE WEATHER SECTION BELOW.
SUNDAY NIGHT AND MONDAY:
LOW-LVL MOISTURE JUST NOW BECOMING EVIDENT ACROSS EXTREME SOUTHERN TX
WILL BEGIN TO ADVECT N AS THE LLJ SHIFTS FURTHER EAST. OVERNIGHT
TEMPS WILL STAY RATHER BALMY FOR THE TIME OF THE YEAR WITH MOST AREAS
IN THE UPR 30S TO LOWER 40S. OF MORE UNCERTAINTY IS THE DEGREE OF
DEPTH OF MOISTURE...AS ALL INDICATIONS CONTINUE TO POINT TO A VERY
SHALLOW MOISTURE FIELD LIFTING AHEAD OF A SLOWLY EASTWARD MOVING SFC
FRONT. NEVERTHELESS...THERE SHOULD BE DEVELOPMENT OF A STRATUS DECK
TOWARDS DAYBREAK MONDAY. HOWEVER THE DEVELOPMENT OF DRIZZLE REMAINS
UNCERTAIN...SO WILL ONLY USE PATCHY MENTIONING.
BY MONDAY MORNING...MODELS ARE IN GOOD AGREEMENT THAT THE SFC FRONT
WILL REMAIN WEST OF THE CWA. SLIGHTLY HIGHER MOISTURE LVLS WILL BEGIN
TO ARRIVE MONDAY MORNING...AND MAY BE CAPABLE OF PRODUCING SCT SHRA
ACTIVITY. HOWEVER BY MID-DAY GUIDANCE SUGGESTS THE NEWRD MOVEMENT OF
A DRY SLOT INTO THE CWA...AND WITH WAA SHIFTING EASTWARD PRECIP CHCS
MAY QUICKLY DIMINISH OVER THE WESTERN HALF OF THE CWA. THE FRONT
SHOULD PASS THROUGH THE AREA RATHER UNEVENTFULLY...WITH COLDER AIR
SLOWLY OOZING INTO THE CWA IN THE EVENING.
TUESDAY:
STRONG CAA WILL PERSIST ON TUESDAY...WITH EXTENSIVE STRATUS
ROTATING THROUGH THE CWA. TEMPS WILL STRUGGLE TO CLIMB ABOVE FREEZING
IN MOST AREAS. STILL APPEARS TO BE A SLIGHT CHANCE FOR FLURRIES OR
BRIEF SNOW SHOWER. BETTER LOW-LVL MOISTURE WILL BE TIED CLOSER TO THE
IOWA BORDER.
WEDNESDAY:
THE UPPER LVL TROUGH WILL MOVE EAST OF THE CWA ON
WEDNESDAY...HOWEVER WINDS WILL REMAIN LIGHT AND ONLY EXPECTING A
SLIGHTLY UPWARDS CLIMB IN TEMPERATURES.
THURSDAY-FRIDAY:
A PROGRESSIVE MID-LVL FLOW PATTERN WILL FAVOR A WARMUP FOR THURSDAY
AND FRIDAY...AS A WEAK S/W MOVES THROUGH THE NORTHERN PLAINS. DRY
CONDITIONS EXPECTED LOCALLY...WITH TEMPS CLIMBING NEAR NORMAL.
DUX
&&
.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS WILL PREVAIL AT ALL THE TERMINALS
OVER THE NEXT 24 HOURS. ONLY WEATHER RELATED ISSUE WILL FOCUS ON THE
WINDS FROM ALOFT ALL THE WAY TO THE SURFACE. A LONGWAVE TROUGH...
ROTATING INTO THE GREAT BASIN THIS EVENING...HAS RESULTED IN STRONG LEE
SIDE CYCLOGENESIS ACROSS THE FRONT RANGE OF THE ROCKIES. THIS WILL
EVENTUALLY LEAD TO A SIGNIFICANT STRENGTHENING IN THE LOW LEVEL JET
DURING THE EARLY MORNING HOURS OF SUNDAY...RESULTING IN LOW LEVEL
WIND SHEAR AT ALL THE TERMINALS. ALSO...AS THE JET GETS GOING...THE
TIGHTENING SURFACE PRESSURE GRADIENT...AND THE MECHANICAL MIXING FORM
THE JET...WILL LIKELY MIX DOWN SOME GUSTY WINDS TO THE SURFACE BEFORE
SUNRISE. LOOK FOR THE GUSTY WINDS TO INCREASE IN SPEED THROUGH THE
DAYLIGHT HOURS SUNDAY AS DEEPER BOUNDARY LAYER MIXING OCCURS...AND
FOR THE WIND TO MAINTAIN ITS GUSTY CHARACTER INTO THE OVERNIGHT HOURS
AS THE PRESSURE GRADIENT AND MIXING PERSIST AFTER SUNSET.
CUTTER
&&
.FIRE WEATHER...
00Z SOUNDINGS INDICATED A VAST QUANTITY OF DRY AIR ALOFT...WHICH
EVIDENT IN CURRENT OBS...IS HOLDING SFC MOISTURE WELL BLO SUGGESTED
MODEL GUIDANCE. THIS WILL CONTINUE TODAY...WITH ONLY MODEST NW
ADVECTION OF THE SLIGHTLY HIGHER BOUNDARY LAYER MOISTURE TO THE EAST
OF THE CWA. FUEL MOISTURE VALUES FROM AREA RAWS OBSERVATION SITES
SATURDAY AFTN DROPPED TO AT LEAST 9 % WITH FURTHER DRYING EXPECTED
TODAY. DO NOT SEE AFTN DEW POINTS INCREASING MUCH AT ALL THIS
AFTN...WITH EXPECTATIONS THAT DETERMINISTIC AND NUMERICAL GUIDANCE
WILL RUN FROM 3-5 DEGREES TOO HIGH WITH DEWPOINTS AT PEAK MIXING
TIMES. EVAPOTRANSPIRATION WILL BE NEARLY NEGLIGIBLE...WITH WHAT
LITTLE PRECIP THAT FELL OVER MUCH OF THE CWA LIKELY ALREADY
DISSIPATED. THUS...WITH A FCST OF MID 20 DEWPOINTS...SUSTAINED WINDS
GREATER THAN 20 MPH...AND AFTN MAX TEMPS NEAR 60 DEGREES...FAVORABLE
RH VALUES WILL FALL NEAR OR BLO 25% IN AREAS OF WESTERN MO AND
EASTERN KS. THUS...WILL GO AHEAD AND ISSUE A RED FLAG WARNING FOR THE
WESTERN THIRD OF THE CWA.
BOUNDARY LAYER MOISTURE WILL BE SLIGHTLY HIGHER IN THE NORTHEASTERN
AND EASTERN CWA...BUT WILL GO AHEAD AND ISSUE AN SPS TO HIGHLIGHT THE
ENHANCED WILDFIRE RISK.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
MOZ011-012-020-021-028>030-037-038-043-044-053-054.
KS...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
KSZ025-057-060-102>105.
&&Hazardous weather outlook, Nov 27, 6:54 PM CST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 654 PM CST SAT NOV 27 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-290100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 654 PM CST SAT NOV 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS BETWEEN 20 AND 30 MPH WILL COMBINE WITH LOWER RELATIVE HUMIDITY VALUES TO PRODUCE AN ELEVATED FIRE DANGER RISK SUNDAY AFTERNOON. OUTDOOR BURNING IS DISCOURAGED. AN ISOLATED THUNDERSTORM MAY BE POSSIBLE OVER THE EXTREME EASTERN PORTIONS OF THE OUTLOOK AREA MONDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. VERY LIGHT SNOW MAY BRIEFLY MIX WITH RAIN BEHIND A COLD FRONT MONDAY NIGHT OVER PARTS OF THE OUTLOOK AREA. AT THIS TIME...NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CUTTER
Nearby
Red Flag Warnings in Missouri, 2010Red Flag Warnings in Kansas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.